DEAR DOC. I suffered a mild episode of stroke in jan 1999 and i am taking medications like clopidogrel 75 mg ,attenolol50mg,gliclazide 160mg,diltiazem90mg,esomeprazole20mg,metformin4x500mg,sitagliptin100mg,lisinopril10mg,simvastatin 20mg.i have made an appointment with my dentist to extract a decayed molar which is only a black colour portion is seen out and is causing me discomfort when i eat something .advise me about stopping clopidogrel tablet (which is similar to the asprin in effect ( thinning blood )temporarily for how manydays.nageswaran
Gender: MaleAge: 66+
Don't discontinue any meds unless your dentist or physician instructs you to do so!! Most times I don't have my patients discontinue any blood thinning meds unless the physician thinks it is necessary. Bring your list of meds to the dentist on the day of the appointment. That is very important!!
Masters, Community work, children dentistry